# SDR 95ZZZZ216

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7265742
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

VCP-CCS - EN ROUTE, THE NR 3 ENGINE START LIGHT CAME ON.  ENGINE SHUTDOWN AND ACFT DIVERTED TO GIG.  REMOVED AND REPLACED NR 3 ENGINE START VALVE IAW MM 80-10-00, AND CHANGED NR 3 ENGINE STARTER AS PRECAUTIONARY.  OPERATIONAL CHECKS NORMAL.  ACFT RELEASED FOR FLIGHT.
